# SDR 99ZZZX4489

- Difficulty date: November 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N326QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600526
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 314901
- Condition: Mismanufactured
- Location: Rt Mlg
- Part time: 184 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHEEL WAS DISASSEMBLED FOR TIRE REPLACEMENT.  DURING INSPECTION, FOUND THAT NO HOLES HAD BEEN DRILLED INTO WHEEL HALF INSIDE DIAMETER FOR THERMAL RELIEF.  THERMAL RELIEF PLUGS, AND BORES WERE INSTALLED NORMALLY.  FIRST TIRE REPLACEMENT SINCE NEW.
